# SDR UALA2010052401754

- Difficulty date: May 23, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,238 hours, 7,808 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Component: Light
- Component part number: 1317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY CEILING (AREA LTS) INOP ABOVE SEATS 1AB-6AB AND FWD OF MID LAV (LT).  REPLACED LAMP ON 1AB,3AB,5AB AND L MID LAV LOCATIONS, NO HELP. REPLACED BATTERY PACK AND LT ASSY. OPS CHK'D, OKAY.
